Alert archive / Kansas / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 57, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at May 19, 2013, 2:26 PM CDT for Harper County, Kingman County, Kansas. It was in force for 49 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 19, 2013, 2:26 PM CDT (19:26 UTC)
- Expired
- May 19, 2013, 3:15 PM CDT
- In force
- 49 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Harper County, KS, Kingman County, KS
The radar
The Wichita radar (KICT), 55 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 19, 2:32 PM CDT | HAIL 0.75 | Harper, KS | |
| May 19, 2:50 PM CDT | HAIL 1 | 1 Ene Norwich, KS | |
| May 19, 2:53 PM CDT | HAIL 1.25 | Se Norwich, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 19, 1:47 PM CDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 7.4 hours before the alert went out and 98 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 697 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1033 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 194 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.9
The text
As transmitted, in the capitals the NWS used until 2016.
909
WUUS53 KICT 191926
SVRICT
KSC077-095-192015-
/O.NEW.KICT.SV.W.0057.130519T1926Z-130519T2015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
226 PM CDT SUN MAY 19 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN HARPER COUNTY IN SOUTH CENTRAL KANSAS...
SOUTHEASTERN KINGMAN COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 315 PM CDT
* AT 225 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HARPER...AND
MOVING NORTH AT 40 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
NORWICH...RUNNYMEDE...RAGO AND MURDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3726 9815 3762 9806 3762 9781 3739 9781
3726 9789
TIME...MOT...LOC 1927Z 197DEG 33KT 3735 9799
HAIL...1.25IN
WIND...60MPH
$$
KETCHAM3 follow-up statements
391
WWUS53 KICT 191941
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
241 PM CDT SUN MAY 19 2013
KSC077-095-192015-
/O.CON.KICT.SV.W.0057.000000T0000Z-130519T2015Z/
KINGMAN KS-HARPER KS-
241 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
HARPER AND SOUTHEASTERN KINGMAN COUNTIES UNTIL 315 PM CDT...
AT 239 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF NORWICH...AND MOVING NORTH AT 30 MPH.
HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...VEHICLES AND CROPS.
EXPECT WIND DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORWICH AND MURDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3730 9787 3731 9813 3761 9803 3762 9781
3739 9781
TIME...MOT...LOC 1941Z 200DEG 28KT 3740 9794
HAIL...1.75IN
WIND...60MPH
$$
KETCHAM774
WWUS53 KICT 191950
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
250 PM CDT SUN MAY 19 2013
KSC077-192000-
/O.CAN.KICT.SV.W.0057.000000T0000Z-130519T2015Z/
HARPER KS-
250 PM CDT SUN MAY 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HARPER COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3761 9803 3762 9781 3739 9781 3739 9810
TIME...MOT...LOC 1950Z 200DEG 28KT 3747 9791
$$
KSC095-192015-
/O.CON.KICT.SV.W.0057.000000T0000Z-130519T2015Z/
KINGMAN KS-
250 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
KINGMAN COUNTY UNTIL 315 PM CDT...
AT 244 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF NORWICH...AND MOVING NORTH AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
NORWICH AND MURDOCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3761 9803 3762 9781 3739 9781 3739 9810
TIME...MOT...LOC 1950Z 200DEG 28KT 3747 9791
HAIL...1.25IN
WIND...60MPH
$$
KETCHAM851
WWUS53 KICT 192001
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
301 PM CDT SUN MAY 19 2013
KSC095-192015-
/O.CON.KICT.SV.W.0057.000000T0000Z-130519T2015Z/
KINGMAN KS-
301 PM CDT SUN MAY 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
KINGMAN COUNTY UNTIL 315 PM CDT...
AT 258 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR NORWICH...AND
MOVING NORTHEAST AT 30 MPH.
HAZARD...HALF DOLLAR SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES AND CROPS IS EXPECTED. EXPECT WIND
DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN KINGMAN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REMAIN ALERT FOR A POSSIBLE TORNADO! TORNADOES CAN DEVELOP QUICKLY
FROM SEVERE THUNDERSTORMS. IF YOU SPOT A TORNADO GO AT ONCE INTO THE
BASEMENT OR SMALL CENTRAL ROOM IN A STURDY STRUCTURE.
&&
LAT...LON 3761 9793 3762 9781 3739 9781 3739 9797
TIME...MOT...LOC 2001Z 223DEG 25KT 3750 9782
TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
$$
KLEINSASSERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 19, 12:18 PM CDT, 2 hours 8 minutes earlier.
Area forecast discussion, May 19, 12:18 PM CDT, 2 hours 8 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1218 PM CDT SUN MAY 19 2013 .SHORT TERM...(TODAY THROUGH TUESDAY) ISSUED AT 320 AM CDT SUN MAY 19 2013 FORECAST HIGHLIGHT (MAJOR): SVR TSRA POTENTIAL REMAINS HIGH FOR MOST AREAS ALONG & E OF I-135 THIS AFTERNOON & TONIGHT. UPR-DECK TROF THAT WAS DIGGING OVER GREAT BASIN EARLY SAT MORNING IS BEHAVING MUCH AS EXPECTED BY TAKING ON STRONG NEGATIVE TILT FROM THE CNTRL ROCKIES TO THE OK/TX PANHANDLES. THIS NEGATIVELY-TILTED UPR TROF WILL CONTINUE TO PLAY MAJOR ROLE IN THE DEVELOPMENT OF EXCEPTIONALLY POWERFUL SVR TSRA (ESPECIALLY OVER SE KS WHERE BETTER POSITIONED UNDER PRONOUNCED UPR DIFFLUENCE ENHANCED BY LEFT EXIT REGION OF 60-70 KT JET STREAK ROUNDING BASE OF THE TROF. IN RESPONSE THE SFC CYCLONE SITUATED OVER WRN KS WILL PUSH E/NE TOWARD CNTRL KS WHICH WOULD ENABLE A STRONG SFC DRY LINE DRAPED ACROSS ERN NM TO PUSH E ACROSS THE PANHANDLES. THE EWD PROGRESS OF THE DRY LINE WILL HAVE TO BE WATCHED CLOSELY. OVER THE ERN PLAINS HIGH OCTANE SFC-850MB FUEL WILL SPREAD NW & NE RESPECTIVELY ACROSS SE KS. THE GRADUALLY DISSIPATING EARLY MORNING TSRA COUPLED WITH SFC HEATING WOULD DEFINITELY INDUCE FURTHER DESTABILIZATION. THE CAPES FORECAST BY THE NAM & ESPECIALLY THE GFS OF 2500-4000 J/KG COUPLED WITH THE INCREASED SHEAR SHOULD EASILY PROMOTE SUPERCELLULAR DEVELOPMENT WITH THE DESTRUCTIVE HAIL & TORNADOES THE PRIMARY THREATS THIS AFTERNOON & EARLY THIS EVENING. LIKE LAST NIGHT...THE PRIMARY THREAT SHOULD TRANSITION TO DAMAGING WINDS & WITH PRECIPITABLE WATERS INCREASING TO 125-150% OF NORMAL THE ++RA POTENTIAL WOULD ALSO INCREASE OVER SE KS. ON MONDAY...WITH DEEP CYCLOGENESIS HAVING ALREADY ENSUD OVER NEBRASKA & SD THE SFC FRONT MAY STALL AS IT APPROACHES CNTRL KS. AS SUCH +TSRA ARE LIKELY TO INCREASE OVER SE KS MON AFTERNOON & NGT. THE POTENTIAL FOR FLOODING WOULD CERTAINLY INCREASE OVER SE KS. IN FACT A FLOOD WATCH MAY BE REQUIRED FOR SE KS MON NGT. AS THE NRN PLAINS CYCLONE OCCLUDES TUE MORNING DEEPENING SW-WLY FLOW SHOULD ENABLE SHRA/TSRA TO END OVER SE KS TUE AFTERNOON. .LONG TERM...(WEDNESDAY THROUGH SATURDAY) ISSUED AT 320 AM CDT SUN MAY 19 2013 AFTER A 2-DAY INTERMISSION SCT -SHRA/-TSRA SHOULD RETURN TO THE REGION WED NGT WITH CHANCES STEADILY INCREASING FROM THU ONWARD. THE CULPRIT IS A 2ND MID-LVL SHORTWAVE THAT'LL MOVE SE AROUND THE BASE OF THE MID LVL LOW. WITH THIS SCENARIO HAVING CHANGED LITTLE OVER THE PAST 3-4 RUNS THE INHERITED FORECAST HAS BEEN KEPT INTACT. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON) ISSUED AT 1211 PM CDT SUN MAY 19 2013 SCATTERED SEVERE CONVECTION IS EXPECTED ALONG AND AHEAD OF A DRY-LINE AND COLD FRONT LATER THIS AFTERNOON THROUGH THE EVENING FOR LOCATIONS ALONG/EAST OF THE I-135 CORRIDOR. CHANCES WILL DIMINISH BY EARLY EVENING ALONG A SALINA TO WICHITA LINE BUT CONTINUE THROUGH THE OVERNIGHT HOURS ACROSS SOUTHEAST KANSAS. SEVERE WIND GUSTS AND LARGE HAIL ARE EXPECTED WITH THE SUPER- CELL STORMS ACROSS SOUTHEAST KANSAS WITH TORNADOES POSSIBLE. THE GUSTY SOUTH WINDS WILL SHIFT TO THE NORTHWEST AND DIMINISH TONIGHT BEHIND THE DRY-LINE AND FRONT ACROSS CENTRAL KANSAS. WHILE MAINLY VFR CONDITIONS ARE EXPECTED THRU THE FORECAST VALID PERIOD...PERIODS OF MVFR AND IFR CAN BE EXPECTED IN AND NEAR THE CONVECTION. THIS WILL BE HANDLED WITH SHORT TERM AMENDMENTS AS CONVECTION LOOKS MORE IMMINENT. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 88 60 81 58 / 50 30 30 40 HUTCHINSON 84 58 81 55 / 50 20 20 30 NEWTON 87 58 79 57 / 60 30 30 30 ELDORADO 86 61 81 59 / 60 50 40 50 WINFIELD-KWLD 87 63 82 60 / 60 50 40 60 RUSSELL 81 53 78 53 / 40 10 20 20 GREAT BEND 81 52 78 53 / 40 10 20 20 SALINA 83 55 80 53 / 50 20 20 30 MCPHERSON 84 56 80 55 / 50 20 20 30 COFFEYVILLE 85 67 83 62 / 60 80 60 90 CHANUTE 85 66 82 61 / 70 80 50 80 IOLA 85 66 82 61 / 70 80 50 80 PARSONS-KPPF 85 67 82 62 / 70 80 60 90 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, May 19, 1:02 PM CDT, 1 hour 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 102 PM CDT SUN MAY 19 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-201815- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 102 PM CDT SUN MAY 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT EXCEPTIONALLY POWERFUL SEVERE THUNDERSTORMS CAPABLE OF DESTRUCTIVE HAIL AS LARGE AS BASEBALLS...A FEW TORNADOES THAT MAY BE STRONG AND DAMAGING 70 TO 80 MPH WINDS ARE LIKELY OVER AREAS ALONG AND EAST OF I-135 THIS AFTERNOON INTO TONIGHT...ESPECIALLY OVER SOUTHEAST KANSAS THIS EVENING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY MORE THUNDERSTORMS...CAPABLE OF BOTH HALF DOLLAR-SIZED HAIL AND DAMAGING WINDS AROUND 60 MPH...ARE LIKELY OVER SOUTHEAST KANSAS MONDAY AFTERNOON AND MONDAY NIGHT. IN ADDITION...VERY HEAVY RAINS ARE LIKELY THAT MAY CAUSE FLOODING. SCATTERED THUNDERSTORMS ARE POSSIBLE OVER CENTRAL AND ESPECIALLY SOUTH-CENTRAL KANSAS...A FEW OF WHICH MAY PRODUCE SMALL HAIL. SCATTERED STRONG THUNDERSTORMS ARE POSSIBLE LATER THIS WEEK. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS VERY LIKELY LATE THIS AFTERNOON AND INTO EARLY TONIGHT...ESPECIALLY ALONG AND EAST OF THE KANSAS TURNPIKE. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, May 19, 1:40 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
140 PM CDT SUN MAY 19 2013
KSZ049-051-191915-
MCPHERSON-SALINE-
140 PM CDT SUN MAY 19 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR MCPHERSON AND SALINE COUNTIES...
AT 138 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 5 MILES WEST OF ROXBURY...OR 14 MILES NORTHEAST
OF MCPHERSON...AND MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM.
&&
LAT...LON 3861 9737 3849 9737 3844 9747 3855 9764
3878 9738
TIME...MOT...LOC 1841Z 219DEG 34KT 3855 9749
DARMOFALThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:10 PM CDT | Tornado Warning | ICT | Russell | 50 min |
| May 18, 8:11 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Kingman, Reno | 64 min |
| May 18, 8:15 PM CDT | Tornado Warning | ICT | Barton | 45 min |
| May 18, 8:28 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Rice | 62 min |
| May 18, 8:36 PM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Russell | 54 min |
| May 18, 8:55 PM CDT | Severe Thunderstorm Warning | ICT | Lincoln | 65 min |
| May 18, 9:01 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Reno | 59 min |
| May 19, 12:13 AM CDT | Special Weather Statement | ICT | Chautauqua | 32 min |
| May 19, 1:00 AM CDT | Special Weather Statement | ICT | Cowley, Sumner | 45 min |
| May 19, 2:18 AM CDT | Special Weather Statement | ICT | Saline | 27 min |
| May 19, 4:29 AM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 46 min |
| May 19, 5:05 AM CDT | Special Weather Statement | ICT | Wilson | 25 min |
| May 19, 5:33 AM CDT | Special Weather Statement | ICT | Labette | 27 min |
| May 19, 1:40 PM CDT | Special Weather Statement | ICT | Saline | 35 min |
| May 19, 2:54 PM CDT | Severe Thunderstorm Warning | ICT | Kingman, Sedgwick | 51 min |
| May 19, 3:00 PM CDT | Special Weather Statement | ICT | Saline | 30 min |
| May 19, 3:00 PM CDT | Severe Thunderstorm Warning | ICT | McPherson, Rice | 45 min |
| May 19, 3:05 PM CDT | Tornado Warning | ICT | Kingman, Sedgwick, Sumner | 25 min |
| May 19, 3:15 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 45 min |
| May 19, 3:25 PM CDT | Tornado Warning | ICT | Sedgwick | 50 min |
| May 19, 3:55 PM CDT | Tornado Warning | ICT | Sumner | 50 min |
| May 19, 3:59 PM CDT | Tornado Warning | ICT | Butler, Harvey, Sedgwick | 46 min |
| May 19, 4:15 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick, Sumner | 45 min |
| May 19, 4:27 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 48 min |
| May 19, 4:31 PM CDT | Severe Thunderstorm Warning | ICT | Sedgwick | 44 min |
| May 19, 4:32 PM CDT | Special Weather Statement | ICT | McPherson | 28 min |
| May 19, 4:36 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Chase, Greenwood | 54 min |
| May 19, 4:40 PM CDT | Areal Flood Warning | ICT | Sedgwick | 5 hr |
| May 19, 4:40 PM CDT | Tornado Warning | ICT | Sumner | 35 min |
| May 19, 4:43 PM CDT | Tornado Warning | ICT | Butler, Cowley, Sumner | 47 min |
| May 19, 4:50 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Harvey | 40 min |
| May 19, 5:07 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 38 min |
| May 19, 5:14 PM CDT | Severe Thunderstorm Warning | ICT | Sumner | 46 min |
| May 19, 5:15 PM CDT | Severe Thunderstorm Warning | ICT | Marion | 45 min |
| May 19, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | Kingman | 55 min |
| May 19, 5:24 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Elk, Greenwood | 66 min |
| May 19, 5:35 PM CDT | Tornado Warning | ICT | Cowley, Sumner | 40 min |
| May 19, 6:03 PM CDT | Special Weather Statement | ICT | McPherson | 27 min |
| May 19, 6:04 PM CDT | Special Weather Statement | ICT | Reno | 26 min |
| May 19, 6:11 PM CDT | Severe Thunderstorm Warning | ICT | Reno | 49 min |
| May 19, 6:17 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 58 min |
| May 19, 6:20 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 40 min |
| May 19, 6:23 PM CDT | Special Weather Statement | ICT | Harvey | 37 min |
| May 19, 6:25 PM CDT | Special Weather Statement | ICT | McPherson | 35 min |
| May 19, 6:30 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 45 min |
| May 19, 6:54 PM CDT | Tornado Warning | ICT | Chautauqua, Cowley, Elk | 36 min |
| May 19, 6:57 PM CDT | Severe Thunderstorm Warning | ICT | Greenwood, Woodson | 48 min |
| May 19, 6:58 PM CDT | Special Weather Statement | ICT | Russell | 32 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.